# SDR 99ZZZX2215

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991H
- Make and model: Beech B-99
- Aircraft serial: U155
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Condition: Damaged
- Location: Rudder Pedal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PEDAL ARM PIVOT HOLES FOR PEDAL ELONGATED.  FOUND DURING ROUTINE INSPECTION OF INTERIOR (DETAIL).  REPLACED RUDDER PEDAL ARM.
